# SDR AALA201611089002

- Difficulty date: November 3, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 52,519 hours, 24,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKS ON RIGHT HAND SIDE BOX BEAM AFT 2 FASTENER HOLES UPPER FLANGE AT FR 43 AND -Y1622. REPAIRED BOX BEAM PER EO 5315Y066.
